Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Uncontrollable shaking, breathlessness, leg pain, chronic alcoholic. Taking Restyl, gabapentene. Treatment?

Dear Doctors, I am chronic alcoholic patient. I am taking alcohol for the last 30 years. I am suffering with shaking of hands. I used so many medicines. If I used Restyl 1 mg previously, day time some what better by reducing shaking. Recently, even if I use 1 mg also morning, the shaking is not controllable. I am of the opinion I am feeling psylogical also. In front of others, it is not possible for me to have a cup of tea/coffee because of highly shaking. Pysochological feeling and alcohol consumption, I am not in a position to do my office work. I will eat less. My weight is 57 and my age is also 57. After taking first peg of alcohol, shaking will be coming down night time. I am also thinking of future and afraiding because I have not earned any thing except good name. Mine is a love marriage. No children. Dear Doctors, please advise me. At the time of walking, breathlessness and leg pains. I used gabapentene also. Suggest me please.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,first of all you should must make a firm resolve to stop should be put on a cleansing juice fast for at least 10 days in the beginning.during this period you should have juice of an orange every two hours from 8am to 8pm.the juice may be diluted with warm water.apples are considerd valuable in the treatment of alcoholism as their ,use removes lntoxication and reduces the craving for wines and other intoxicating should do yoga and pranayam regularly.all refined foods such as sugar,white rice ,macroni products and white flour and meat should be avoided.take care
Answered: Thu, 26 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor